MAUDE Adverse Event Report: MEDCOMP 4FX20CM SGL CT MID LINE; CT MIDLINE

MEDCOMP 4FX20CM SGL CT MID LINE; CT MIDLINE
Model Number MLCT4S20FN
Medical Device Problem Codes Knotted (1340); Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
Upon insertion of the wire, resistance was met.The wire was retracted.An second attempt to reinsert the wire, it wouldn't go through and then was hard to retract fully.Another try to pull it out was made and the wire came out coiled and knotted at the tip.
 
Additional Manufacturer Narrative
Based on the investigation performed, it was determined that the product was manufactured to specifications at this time.The knot at the tip of the guidewire was confirmed, but we are unable to determine the cause or factors that contributed to this event.Previous investigations by the device manufacturer stated that possible contributing factors to the event may have been resistance in the guidewire during insertion and/or the patient's anatomy.The instructions for use state "do not advance the guidewire or catheter if unusual resistance is encountered".

Brand Name
4FX20CM SGL CT MID LINE
Common Device Name
CT MIDLINE
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7161411
Report Number2518902-2017-00069
Device Sequence Number73325
Product Code LJS
UDI-Device Identifier00884908113631
UDI-Public884908113631
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2019
Device Model NumberMLCT4S20FN
Device Catalogue NumberMLCT4S20FN
Device Lot NumberMCBC530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2017
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;